ON A LINEAR INVERSE POTENTIAL PROBLEM WITH APPROXIMATE DATA ON THE POTENTIAL FIELD ON AN APPROXIMATELY GIVEN SURFACE Article Laneev Evgenii, Ponomarenko Ekaterina Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 14. 2023. P. 55-70
ON AN INDIRECT REPRESENTATION OF EVOLUTIONARY EQUATIONS IN THE FORM OF BIRKHOFF'S EQUATIONS Article Budochkina Svetlana, Vu Hue Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 13. 2022. P. 23-32
INEQUALITIES FOR ENTIRE FUNCTIONS OF EXPONENTIAL TYPE IN MORREY SPACES Article Burenkov Victor, Joseph Daryl Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 13. 2022. P. 92-99
MODULUS OF CONTINUITY FOR BESSEL TYPE POTENIIAL OVER LORENTZ SPACE Article Alkhalil N.H. Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 12. 2021. P. 1-18
COMPARISON OF MORREY SPACES AND NIKOL'SKII SPACES Article Burenkov V.I., Guliyev V.S., Tararykova T.V. Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 12. 2021. P. 9-20
NONEXISTENCE OF NONTRIVIAL WEAK SOLUTIONS OF SOME NONLINEAR INEQUALITIES WITH INTEGER POWER OF THE LAPLACIAN Article Admasu W.E., Galakhov E.I., Salieva O.A. Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 12. 2021. P. 9-18
ON EXACT PENALTIES FOR CONSTRAINED OPTIMIZATION PROBLEMS IN METRIC SPACES Article Arutyunov A.V., Zhukovskiy S.E. Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 12. 2021. P. 10-20
ON MODULAR INEQUALITIES FOR GENERALIZED HARDY OPERATORS ON WEIGHTED ORLICZ SPACES Article Mohammad K.A. Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 12. 2021. P. 19-28
ETA-INVARIANT AND INDEX FOR OPERATORS ON THE REAL LINE PERIODIC AT INFINITY Article Savin A.Y., Zhuikov K.N. Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 12. 2021. P. 57-77
BOUNDEDNESS OF RIEMANN-LIOUVILLE FRACTIONAL INTEGRAL OPERATOR IN MORREY SPACES Article Senouci M.A. Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 12. 2021. P. 82-91
BOUNDEDNESS OF THE GENERALIZED RIESZ POTENTIAL IN LOCAL MORREY TYPE SPACES Article Burenkov V.I., Senouci M.A. Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 12. 2021. P. 92-98
SOME CLASSES OF OPERATORS IN GENERAL MORREY-TYPE SPACES Article Goldman M.L., Bakhtigareeva E.G., Nursultanov E.D. Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 11. 2020. P. 35-44
COMPLEXES IN RELATIVE ELLIPTIC THEORY Article Izvarina N.R., Savin A.Y., Burenkov V.I. Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 11. 2020. P. 45-57
ON SOLVABILITY OF PARABOLIC FUNCTIONAL DIFFERENTIAL EQUATIONS IN BANACH SPACES (II) Article Selitskii A.M. Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 11. 2020. P. 86-92
INTERPOLATION THEOREMS FOR NONLINEAR URYSOHN INTEGRAL OPERATORS IN GENERAL MORREY-TYPE SPACES Article Burenkov V.I., Nursultanov E.D., De Cristoforis M.L. Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 11. 2020. P. 87-94
CRITERIA FOR EMBEDDING OF GENERALIZED BESSEL AND RIESZ POTENTIAL SPACES IN REARRANGEMENT INVARIANT SPACES Article Adilkhanovich B.N., Gol'dman M.L., Zhumabekkyzy K.G. Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 10. 2019. P. 8-29
NECESSARY AND SUFFICIENT CONDITIONS OF COMPACTNESS OF CERTAIN EMBEDDINGS OF SOBOLEV SPACES Article Burenkov V.I., Tararykova T.V. Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 10. 2019. P. 14-23
MULTIDIMENSIONAL FOURIER TRANSFORMS ON AN AMALGAM TYPE SPACE Article Liflyand E. Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 10. 2019. P. 63-74
MINIMA OF FUNCTIONS ON (Q1, Q2)-QUASIMETRIC SPACES Article Sengupta R., Zhukovskiy S.E. Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 10. 2019. P. 84-92
ON SPECTRAL STABILITY PROBLEM FOR A PAIR OF SELF-ADJOINT ELLIPTIC DIFFERENTIAL OPERATORS ON BOUNDED OPEN SETS Article Burenkov V.I., Tuyen B.T. Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 10. 2019. P. 84-88
MINIMA OF FUNCTIONS ON (Q<SUB>1</SUB>, Q<SUB>2</SUB>)-QUASIMETRIC SPACES Article Sengupta R., Zhukovskiy S.E.E. Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 10. 2019. P. 84-92
ON THE SYMBOL OF NONLOCAL OPERATORS ASSOCIATED WITH A PARABOLIC DIFFEOMORPHISM Article Izvarina N.R. Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 9. 2018. P. 34-43
BABENKO'S WORK ON SPHERICAL LEBESGUE CONSTANTS Article Liflyand E. Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 9. 2018. P. 79-81
ON THE CONNECTION BETWEEN FIRST INTEGRALS, INTEGRAL INVARIANTS AND POTENTIALITY OF EVOLUTIONARY EQUATIONS Article Savchin V.M., Budochkina S.A., Gondo Y., Slavko A.V. Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 9. 2018. P. 82-90
MARCINKIEWICZ-TYPE INTERPOLATION THEOREM AND ESTIMATES FOR CONVOLUTIONS FOR MORREY-TYPE SPACES Article Burenkov V.I., Chigambayeva D.K., Nursultanov E.D. Eurasian Mathematical Journal. Eurasian Mathematical Journal. Vol. 9. 2018. P. 82-88
CEUR WORKSHOP PROCEEDINGS Conference proceedings 1st International Scientific Conference Convergent Cognitive Information Technologies, Convergent 2016. CEUR-WS.